# SDR DALA2015042202880

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-212
- Aircraft serial: 281
- Aircraft time: 68,057 hours, 30,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION FOUND ON STRINGERS 42L AND 43L BETWEEN FRAMES 56 & 57 ALSO ON SKIN BETWEEN 42L AND 43L AND FRAMES 56 & 57. INSTALLED DOUBLER 165942.  C/W ERA 535278-14 AD AND PRI 535278-14, REV O AND REV 1.
